# SDR FDEA201412174135

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 86,159 hours, 36,349 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: ARG72731
- Part serial: 000
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING RAISING GEAR AFTER TAKEOFF, RT MAIN GEAR DID NOT INDICATE UP, RED LIGHT IN BOTH CONFIG PAGE & INDICATOR ABOVE GEAR HANDLE, DID NOT FEEL ADVERSE YAW OR NOISE THAT ONE MIGHT EXPECT WITH ONE GEAR DOWN.  GEAR INDICATED DOWN WITH THREE GREEN FOR LANDING.   REMOVED & INSTALLED THE BRAKE HOSE TORQUE BRACKET ON RT GEAR IAW AMM 32-11-02-2, ALIGNED BRAKE LINES & CONDUIT'S ON RT MLG.  JACKED ACFT IAW AMM 7-11-00-2-0 & PERFORMED GEAR SWING SEVERAL TIMES.  ALL INDICATIONS NORMAL.  INSPECTED GEAR & WW NO DEFECTS NOTED.  OK TO CONTINUE.
